CSN Login
Members Online: 7

You are here

JITTERY!!!!

butterfly23's picture
butterfly23
Posts: 257
Joined: Mar 2008

Hi everyone! Once in a while I get VERY jittery, like I want to jump out of my skin feeling, it is usually while I have chemo 5fu with fanny pack for 2 days. I have been unhooked since friday and I still feel like I'm going crazy. My doc gave me zanax and it helps me sleep at night but not really during the day. My legs don't stop moving and can't concentrate too well. Does anyone else go through this, as I said it isn't with every treatment. I go see my doctor today and I will let him know...
Huggggs
Karyn

Buzzard's picture
Buzzard
Posts: 3073
Joined: Aug 2008

sounds like it....be sure to let him/her know...they can fix anything...God Bless ya hun..........

Shayenne's picture
Shayenne
Posts: 2370
Joined: Jan 2009

..I'm on the fanny pack with the 5fu as well, and as soon as I'm unhooked I feel so much better, just abit "flusy", kind of out of the loop..I don't start feeling re-energized till like the 4 days later, all I want to do is lay around as I get so wiped from it, but I never felt jittery yet.

lizbiz's picture
lizbiz
Posts: 121
Joined: Aug 2008

I have that too. My hands and my legs (from the knee down) sometimes feel like they're vibrating. I have to take Trazadone to get to sleep at night.

Hugs and Hope,
Elizabeth

PhillieG's picture
PhillieG
Posts: 4907
Joined: May 2005

It was 5 years ago that I had the good ol' 5FU (you gotta love the name) but I seem to remember being jittery. I would also get the jitters with CPT11 and also slurred speech. I would have days/nights where all I could do is sleep then other nights I could only get 2-3 hours of sleep at best. Xanax does help but like others suggested, talk to your doctor. There may be something else that works better for you.
Good luck
-p

Buzzard's picture
Buzzard
Posts: 3073
Joined: Aug 2008

Phillieg.........I do have to say p that you do have a very witty sense of humor (5fu) ..Whatever it takes to keep upbeat.....Honestly I still think there is a cure just around the corner....There are way to many people that have this now...They have to be getting sharper on cause and effects on this disease....God Bless ya bud....

Shayenne's picture
Shayenne
Posts: 2370
Joined: Jan 2009

...is definitely the best thing I've taken for sleep, I hate just sleeping all hooked up to something actually, I don't think I've had a full nights sleep since my dx, I'm usually up a couple times a night anyway, and just thinking of what's hooked up to me doesn't help trying to sleep, I wish my doctor would give me xanax, it be alot better then the ativan.

paulette S's picture
paulette S
Posts: 42
Joined: Feb 2009

well since i got diagnosed i take xanax every nite. otherwise i would be up 24/7 i am so nervous about starting my chemo monday it is fu5 and oxy something..... my mind is gone lol
then the radiation on top/ i just dont want to be shut down. i want to have some energy. i will have my fanny pack attached till fridays with weekends off ughhhhhhhhhhh

paulette S's picture
paulette S
Posts: 42
Joined: Feb 2009

well since i got diagnosed i take xanax every nite. otherwise i would be up 24/7 i am so nervous about starting my chemo monday it is fu5 and oxy something..... my mind is gone lol
then the radiation on top/ i just dont want to be shut down. i want to have some energy. i will have my fanny pack attached till fridays with weekends off ughhhhhhhhhhh

taraHK
Posts: 1961
Joined: Aug 2003

Can you check with your doctor/nurse on the premeds you are getting? Some can have odd side-effects like sleeplessness or jitteryness. Of course with chemobrain I can't remember now which ones knocked me out and which ones wired me. The steroid? Might be worth exploring this....

Tara

butterfly23's picture
butterfly23
Posts: 257
Joined: Mar 2008

it's always nice to know you're not alone with all these weird things that happen to us!
Hey with my jittery hands, I can type faster!!! ha ha ha
huggs,
Karyn

Buzzard's picture
Buzzard
Posts: 3073
Joined: Aug 2008

it is time to try your hand at knitting....you could turn out potholders at a record pace.........Thats great that you can kid about things. It makes it a lot easier to cope with...They'll take care of it im sure...God Bless ya hun

butterfly23's picture
butterfly23
Posts: 257
Joined: Mar 2008

Wow, I could maybe take up knitting,
I could make chemo bag holders, real pretty ones!
HATS of course to keep our heads warm! don't worry you'll be 1st on the list....
socks and mittens to keep feet and hands warm, nah nevermind they sound complicated, with my chemo brain and all!!!!
Thanks for the ideas, my family will be sooooo surprised come next Christmas, heck I'll have them done for Easter, it's still cold here in Rhode Island hee hee hee
Karyn

PamPam2's picture
PamPam2
Posts: 376
Joined: Jan 2009

Yes I did too. I finally asked if I was getting something that was doing that and keeping me awake even though so tired, they said they give you a good jolt of steroids the first day in the office to boost the chemo, but not in the fanny pack, it just stuck with me a few days. I got zanex too, it helps. Just ask the doctor for something if you need it to take care of those jitters.
Pam

pamness
Posts: 513
Joined: Nov 2007

I was jittery and having anxiety for no reason after chemo. After my third round, my oncologist said to me - doesn't taking compazine two or three times a day make you anxious - yes it did!! It is a common side effect of compazine which I took with each chemo infusion and for some days thereafter. I continued to take it during the infusion but with Emend and decadron (also makes you jumpy), but I was given attivan (works for nauesa too) and ambien for sleep. I only took the compazine during the infusion and used Emend, zolfran and attivan between treatments.

butterfly23's picture
butterfly23
Posts: 257
Joined: Mar 2008

Now that I think about it, I did take compazine this treatment because I did have some nausea! I'll have to pay attention to that, THANKS!!
Karyn

Subscribe to Comments for "JITTERY!!!!"